# SDR QXEA2012080800803

- Difficulty date: August 8, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P, BETWEEN FRAMES X373.1 TO X428.5, MULTIPLE AREAS OF BUBBLING PAINT, PROBABLE CORROSION.   CLEANED REMOVED RIVETS AND REMOVED CORROSION IAW SRM 51-26-10-02-01, 51-42-05-02-01 AND SRM 51-21-00-00-02.  CONFIRMED AREA IS CRACK FREE REF NTM 51-00-04-910-801 PT 1.  REMAINING THICKNESS .076.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4671.  APPLIED ALODINE, PRIMER AND PAINT IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.  APPLIED EXTERIOR PRIMER AND PAINT IAW SRM 51-25-10-02-01, 51-25-05-02-01.
